Announcement

Collapse
No announcement yet.

Astonished with Planequil!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Astonished with Planequil!

    First, sorry for my english.

    I have Accutane induced rosacea. An ugly skin rash, identical to a severe rosacea (but in my mind I know that is not a normal rosacea, even though every doctor say it is rosacea) that comes and goes. And it flares up with every medication that I take (This was really driving me crazy and depressed) and I can't be under the sun anymore because it flares very bad. I'm literally devastated because of the severity of the problem. I'm using makeup, from la roche posay to cover it. I've seen many doctors and they don't know anything. I tried every possible suggested treatment. After reading and reading, I decided to try planequil, and I was sure that it was going to help, because I know that my rosacea is not a commun rosacea!!, but rather, some kind of autoimmune problem triggered by accutane, that mimics rosacea. I was unable to get a prescription for Planequil, so I bought it without prescription in my local pharmacy. I've been taking it for 3 days, 200 mg, and guess what? I'm pale now!! I wasn't expecting it to work thar fast. And I mean, it is scary how dramatic the change has been, and so fast!. It's like a miracle. My rosacea has literally dissapeared and my skin looks beautifull now, for the first time in years. I didn't even knew that Planequil was going to help with the permanent redness. I don't really know if this is real or not, or if it is a dream. Or if I am witnessing a milligram, right in front of my eyes.

    Now tha bad part; Planequil is causing me severe anxiety and panic atacks and I don't know if I'll be able to keep taking it. I feel like going crazy, and I can't even sleep. Now my doubt is, for how long should I take it to keep the posiitive results? If anyone with experience in the use with Planequil for Accutane-rosacea could help me with this please...


    I first took Accutane as a kid (When I was 17, now I'm 31 years old), in high doses, and developed a mild rosacea many months after stopping Accutane, but by that time, I didn't make the connection. Then I took it again in 2010 and developed severe rosacea, burning and flushing! After many months, the flushing tends to gets better, but not the other symptoms of the rosacea. Then I took Accutane again this year, and the rosacea got as bad as it can be! I mean, a severe case of rosacea with flushing and burning, complete sun intolerance. It progressed to a severe stage. My face was a mess!!

    The results that I'm seeing with Plaquenil can't be real! My face is 99% pale.
    Last edited by gon27; 19 October 2014, 08:02 PM.

  • #2
    Originally posted by gon27 View Post
    First, sorry for my english.

    I have Accutane induced rosacea. An ugly skin rash, identical to a severe rosacea (but in my mind I know that is not a normal rosacea, even though every doctor say it is rosacea) that comes and goes. And it flares up with every medication that I take (This was really driving me crazy and depressed) and I can't be under the sun anymore because it flares very bad. I'm literally devastated because of the severity of the problem. I'm using makeup, from la roche posay to cover it. I've seen many doctors and they don't know anything. I tried every possible suggested treatment. After reading and reading, I decided to try planequil, and I was sure that it was going to help, because I know that my rosacea is not a commun rosacea!!, but rather, some kind of autoimmune problem triggered by accutane, that mimics rosacea. I was unable to get a prescription for Planequil, so I bought it without prescription in my local pharmacy. I've been taking it for 3 days, 200 mg, and guess what? I'm pale now!! I wasn't expecting it to work thar fast. And I mean, it is scary how dramatic the change has been, and so fast!. It's like a miracle. My rosacea has literally dissapeared and my skin looks beautifull now, for the first time in years. I didn't even knew that Planequil was going to help with the permanent redness. I don't really know if this is real or not, or if it is a dream. Or if I am witnessing a milligram, right in front of my eyes.

    Now tha bad part; Planequil is causing me severe anxiety and panic atacks and I don't know if I'll be able to keep taking it. I feel like going crazy, and I can't even sleep. Now my doubt is, for how long should I take it to keep the posiitive results? If anyone with experience in the use with Planequil for Accutane-rosacea could help me with this please...


    I first took Accutane as a kid (When I was 17, now I'm 31 years old), in high doses, and developed a mild rosacea many months after stopping Accutane, but by that time, I didn't make the connection. Then I took it again in 2010 and developed severe rosacea, burning and flushing! After many months, the flushing tends to gets better, but not the other symptoms of the rosacea. Then I took Accutane again this year, and the rosacea got as bad as it can be! I mean, a severe case of rosacea with flushing and burning, complete sun intolerance. It progressed to a severe stage. My face was a mess!!

    The results that I'm seeing with Plaquenil can't be real! My face is 99% pale.
    Well, good you found something that works for you. But i thought plaquenil was prescribed for lupus? Are you sure you had rosacea and not lupus?

    Comment


    • #3
      Originally posted by Samar2000 View Post
      Well, good you found something that works for you. But i thought plaquenil was prescribed for lupus? Are you sure you had rosacea and not lupus?
      I'm not sure what it is. The only thing I know is that it was triggered by Accutane and it looks like rosacea or lupus. The derms says that it is rosacea and that it is genetic, and not the accutane. Of course, they have no idea. It maybe some kind of lupus. But planaquil is very popular for cases of Accutane induced rosacea.

      Comment


      • #4
        Originally posted by gon27 View Post
        I'm not sure what it is. The only thing I know is that it was triggered by Accutane and it looks like rosacea or lupus. The derms says that it is rosacea and that it is genetic, and not the accutane. Of course, they have no idea. It maybe some kind of lupus. But planaquil is very popular for cases of Accutane induced rosacea.
        I guess it does help for Some people. I just found this website , talks about plaquelin and iTS effect on rosacea, also talks about side effects.
        http://scarletnat.blogspot.be/2012/1...r-rosacea.html

        Comment


        • #5
          Originally posted by Samar2000 View Post
          I guess it does help for Some people. I just found this website , talks about plaquelin and iTS effect on rosacea, also talks about side effects.
          http://scarletnat.blogspot.be/2012/1...r-rosacea.html
          Accutane can cause the same symptoms as lupus, Maybe that could be a reason too plaquelin works for you.

          "A very popular drug that has potential links to DIL is Accutane, which is used to correct Follicular Keratinization, a severe form of acne. The link has not been conclusively determined in part because Accutane, on its own, has side effects that are similar to the symptoms caused by lupus. More noticeable instances of lupus cases in which the patient used Accutane, however, has led many to believe that Accutane can trigger the onset of lupus."
          The medications that have conclusively been associated to lupus include:
          Procainamide (Procan, Pronestyl)
          Hydralazine (Apresoline, Apresazide)
          Isoniazid (INH)
          Quinidine
          Phenytoin

          Comment


          • #6
            Hey gon27, I have the exact same problem that you have. It's some sort of accutane induced rosacea-like rash that has been on my face for a couple years now. I was thinking about trying to get plaquenil or mepacrine somehow, but I'm not entirely sure how to go about doing that. I noticed in your post that you said you bought it from your local pharmacy without a prescription? I was just wondering how that's possible. Thanks.

            Comment


            • #7
              zmarcusss

              That's because I live in Chile. And they didn't asked me for prescription.

              Comment


              • #8
                You should be tested for Lupus. It's just a blood test.

                Comment


                • #9
                  Plaquenil (an anti malarial) can have a dramatic effect on rosacea. I take it and it is very helpful. I certainly do not have lupus. Yes plaquenil is used more commonly for lupus but it is also used for rosacea, as is mepacrine (an older anti malarial drug).

                  Comment


                  • #10
                    Hello gon27, I am in the same boat. Was the rosacea-free remission post taking mepacrine permanent or did it come back upon stopping mepacrine?

                    Comment

                    Working...
                    X